# SDR WL7R20130208001

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664309
- Part serial: A9631
- Condition: Fod
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD: FOREIGN OBJECT (TAPE MEASURER) EJECTED FROM EVACUATION SLIDE/RAFT FWD P/N D30664-309 S/N A9631 WHEN FLAT FIRED AS FUNCTIONAL TEST.
